# SDR DXTA200500707

- Difficulty date: May 2, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600483
- Aircraft time: 6,156 hours, 4,955 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES SEEMED TO FAIL ON LANDING ROLLOUT AROUND 35KTS FOR ABOUT 2 SECONDS.  FAILURE WAS ACCOMPANIED BY CLICKING NOISE UNDER PILOTS FLOORBOARD AREA.  BRAKES WORKED WELL DURING TAXI IN.  REQUIRES HIGH SPEED TAXI CHECK WITH ANTI SKID AND WITHOUT IT ON.  ITEM IS UNDER INVESTIGATION.
